# SDR CA010105003

- Difficulty date: December 27, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737275
- Aircraft time: 46,584 hours, 44,191 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG80A6
- Condition: Failed
- Location: Epr
- Part time: 41,564 hours
- Stage of operation: CL
- How discovered: C
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

(CAN) EPR INDICATION UNSERVICEABLE. REPLACED INDICATOR AND TRANSMITTER. A/C RETURNED TO SERVICE.
